Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A new discrete analog of the Legendre polynomials


Author: M. Wayne Wilson
Journal: Bull. Amer. Math. Soc. 76 (1970), 345-348
MSC (1970): Primary 3340, 3327
DOI: https://doi.org/10.1090/S0002-9904-1970-12472-7
MathSciNet review: 0251275
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W. C. Hahn, Über Orthogalpolynorne, die q-Differenzgleichungen genügen, Math. Nachr. 2 (1949), 4-34. MR 11, 29. MR 30647
  • 2. S. Karlin and J. L. McGregor, The Hahn polynomials, formulas, and an application, Scripta Math. 26 (1961), 33-46. MR 25 #2249; MR 30 p. 1202. MR 138806
  • 3. R. J. Levit, The zeros of the Hahn polynomials, SIAM Rev. 9 (1967), 191-203. MR 35 #4485. MR 213627
  • 4. G. Szegö, Orthogonal polynomials, 2nd rev. ed., Amer. Math. Soc. Colloq, Publ., vol. 23, Amer. Math. Soc. Providence, R. I., 1959. MR 1, 14; MR 21 #5029. MR 106295
  • 5. M. W. Wilson, Nonnegative expansions of polynomials, Proc. Amer. Math. Soc. 24 (1970), 100-102. MR 287244
  • 6. M. W. Wilson, On the Hahn polynomials, SIAM J. Math. Anal. 1 (1970), 37-43. MR 257439
  • 7. M. W. Wilson, Convergence properties of discrete analogs of orthogonal polynomials, Computing J. (to appear). MR 258326
  • 8. M. W. Wilson, Two discrete analogs of Legendre polynomials, a comparison, RC 2318, IBM Watson Research Center, Yorktown Heights, New York, 1968.
  • 9. P. Wynn, A general system of orthogonal polynomials, Quart. J. Math. Oxford (2), 18 (1967), 81-96. MR 35 #1848. MR 210963

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 3340, 3327

Retrieve articles in all journals with MSC (1970): 3340, 3327


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12472-7

American Mathematical Society